# SDR DALA2015101606227

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 79,989 hours, 36,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK RUSTED AT AFT ATTACH POINT AT WING TO TRACK INTERFACE.  SUMMARY NR FOR ADDITIONAL INFORMATION 001-0264:2020-2718/024 -00106 COMPLETED INSTALLATION/OP'S OF NR 2 FLAP TRACK REF AMM 27-51-15 AND COMPLETED INSTALLATION/OP'S OF NR 2 FLAP TRANSMISSION REF AMM 27-51-17.
